+91 8617752708

Journal of Advances in Mathematics and Computer Science, ISSN: 2456-9968, ISSN: 2231-0851 (Past),Vol.: 30, Issue.: 1

Original-research-article

Compounding Commuting Matrices

 

Ronald P. Nordgren1*
1Brown School of Engineering, Rice University, USA.

Article Information
Editor(s):
(1) Dr. Zhenkun Huang, Professor, School of Science, Jimei University, China.
Reviewers:
(1) Abdullah Sonmezoglu, Bozok University, Turkey.
(2) Grienggrai Rajchakit, Maejo University, Thailand.
(3) Halil Grgn, Dicle University, Turkey.
Complete Peer review History: http://www.sciencedomain.org/review-history/27948

Abstracts

We formulate a method of constructing families of commuting matrices of increasing order by sequential compounding. Formulas are derived for sequentially constructing their Jordan forms and singular-value decompositions. Examples are given to illustrate our methods including construction of commuting Latin squares.

Keywords :

Commuting matrices; matrix compounding; Circulant Matrices; Latin squares; Jordan Form; SVD.

Full Article - PDF    Page 1-8

DOI : 10.9734/JAMCS/2019/45969

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429